Journal of the Mathematical Society of Japan

Orbits on affine symmetric spaces under the action of the isotropy subgroups

Toshio OSHIMA and Toshihiko MATSUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 32, Number 2 (1980), 399-414.

Dates
First available in Project Euclid: 20 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240234806

Digital Object Identifier
doi:10.2969/jmsj/03220399

Mathematical Reviews number (MathSciNet)
MR0567427

Zentralblatt MATH identifier
0451.53039

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

OSHIMA, Toshio; MATSUKI, Toshihiko. Orbits on affine symmetric spaces under the action of the isotropy subgroups. J. Math. Soc. Japan 32 (1980), no. 2, 399--414. doi:10.2969/jmsj/03220399. http://projecteuclid.org/euclid.jmsj/1240234806.


Export citation